# SDR DXTA200701908

- Difficulty date: February 2, 2007
- Submitted: February 4, 2007
- Operation: Air carrier
- Aircraft: N657QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605636
- Aircraft time: 695 hours, 548 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

AT FL 320 ANTI-SKID ILLUMINATED STEADY THEN FLASHED RESET TO STEADY.  WHEN GEAR WAS LOWERED, LOW BRAKE PRESS ILLUMINATED, FLASHING.  CONDUCTED APPRORIATE CHECKLISTS, THEN LANDED USING EMER BRAKES, TOWED TO PARKING.  T/S TO PWR BRAKE C/B.  REMOVED & REPLACED PWR BRAKE C/B.  BLED BRAKE SYS.  RAN AIRCRAFT & TAXIED FOR OPS CHECK  OPS CHECKED GOOD  ALL WORK IAW CE560XL M/M 24-00-00 & 32-42-00
